Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sudden nausea, weakness, inablitiy to concentrate, tingly hands, breathlessness after smoking for short time. Trying to quit smoking and on Vyvance and Effexor.

After I had a smoke at 11pm last night I just finished it and for the first time my stomach started feeling weird then I felt a wave of Nausea followed quickly by weakness and an inability to concentrate. Eventually, just before i made it to my bed (was wondering if i would make it) my hands became tingly (like they had no oxygen or something) then my feet got only a little tingly. My breathing became rapid like i was out of breath and i was wheezing a little bit (like my lungs were slightly clogged). After 5 minutes on my bed the symptoms dissappeared but the hands took the longest to recover from that tingling. This has never happened before. FYI: I am reducing my smoking to 6 that day. I will decrease by 1 ciggarette everyday until i quite. I am taking Vyvance and Effexor. The first is a Lidexamphetamine Dymesylate and the second one is an antidespressant.
Do you have any idea what happened? I doubt it's the medication i use (have been using it while smoking for a month at least).
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.
Your symptoms might be due to
- Panic attack
- Nicotine intoxication
- As a side effect of drug , vyvance in particular
- Physical causes like temporary hypoglycemia.

You should consult your psychiatrist for detailed evaluation and management.
Treatment would be directed as per the cause.
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor